首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A geometric approach for solving the density-dependent diffusion Nagumo equation
  • 本地全文:下载
  • 作者:Mir Sajjad Hashemi ; Elham Darvishi ; Dumitru Baleanu
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2016
  • 卷号:2016
  • 期号:1
  • 页码:89
  • DOI:10.1186/s13662-016-0818-2
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, some solutions of the density-dependent diffusion Nagumo equation are obtained by using a new approach, the Lie symmetry group-preserving scheme (LSGPS). The effects of various model parameters on the solution are investigated graphically using LSGPS. Finally, a different reduction method of PDEs is applied to construct two new analytical solutions and a first integral of the Nagumo equation.
  • 关键词:group-preserving scheme ; Minkowski space ; reduction method
国家哲学社会科学文献中心版权所有